# SDR ASAA2017102322294

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,431 hours, 12,411 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED.  ACFT GROUNDED.  FOUND THE L2 WINDOW HEAT POWER CIRCUIT BREAKER TRIPPED.   RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. WINDOW HEAT OPS TESTED NORMAL.
